# SDR DHL2003801025

- Difficulty date: April 19, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57696004
- Condition: Corroded
- Location: Rt Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING INBOARD L/E OUTER PLATING SHOWS CORROSION AT XFS 710.000.  PERFORMED MAJOR REPAIR IAW EODHL-030403, ED3261.  REMOVED FASTENERS, REMOVED CORROSION FROM RT OUTER WING INBOARD L/E OUTER PLATING.  FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  CUT OUT CORRODED AREA IAW EODHL-030403, ED3261.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FILLER AND DOUBLER (7075-T6 0.050) (7075-T6AL 0.063) IAW EODHL-030403, ED 3261.  CLEANED,TREATED AND PRIMED FILLER AND DOUBLER INNER PART IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-15 PG 1.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW EODHL-030403, ED 3261, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9 AND SRM 51-1-15 PG 1.
